# SDR UALA2012110906460

- Difficulty date: November 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,843 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: AC3000041
- Part serial: 2280
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGNITION TEST FAILED.  BOTH IGNITERS FIRE WITH SWITCH SELECTED ON 1 AND ENGINE START SWITCH ON GROUND, AUTO, AND CONT WITH START SWITCH ON FLT, ONLY ONE IGNITER FIRING ON POSITION 1.  IGN SWITCH IN NR 1 POS AND NR 2 ENGINE START SWITCH ON FLT NR 2 IGNITER NOT FIRING.  NR 1 ENGINE OPS CHECKS NORMAL.  REPLACED RIGHT ENGINE IGN AND START CONT SWITCH, ALSO FOUND TWO WIRES MISWIRED AT START SWITCH REWIRED CORRECTLY.  OPS CHECK'S GOOD, NO FAULTS.
